# SDR 2002UALA01701

- Difficulty date: November 11, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 40,792 hours, 11,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM UPPER CAP CORRODED. STA 365 RBL 10 - RBL 40.  MAJOR REPAIR ACCOMPLISHED.INSTALLED SPLICE AND ANGLE REPAIR.
